It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Tetracycline?
Aug 16, 2004
hey drfunk, i tried b5 a while ago and at first it worked without an initial breakout, then i ran out of b5 and didnt get some till like 3 weeks later, i started taking them again and i began to breakout, so i stopped using them. tetracycline is used for a variety of things not just acne and there are side effects just like any other anitbiotic. some side effects include: upset stomach, nausea, headache, diarrhea, increase in sensitivity to sunlight(so always wear a sunscreen), staining of your teeth, and you shouldnt use tetra longer than perscribed because you could get a bladder problem. i've been on tetra for almost a month and have not experienced any side effects yet. its too early to tell but i have faith in the tetra that it will work. before you go on any antibiotics make sure you have tried different things because something out there could work for you such as diet, topical meds or other vitamins like zinc, vitamin a, vitamin c, msm, etc. but if you have tried different things then you could give tetracycline a try because its not as harmful as other antibiotics like accutane. good luck xoxo





All times are GMT -7. The time now is 05:07 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!